Theoretical and Mathematical Physics

, Volume 66, Issue 1, pp 102–105 | Cite as

Proof of the invariance of the Bethe-ansatz solutions under complex conjugation

  • A. A. Vladimirov
Article

Keywords

Complex Conjugation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    H. Bethe, Z. Phys.,71, 205 (1931).Google Scholar
  2. 2.
    L. A. Takhtadzhyan and L. D. Faddeev, Usp. Mat. Nauk,34, 13 (1979).Google Scholar
  3. 3.
    L. A. Takhtadzhyan and L. D. Faddeev, Zap. Nauchn. Semin. LOMI,109, 134 (1981).Google Scholar
  4. 4.
    J. H. Lowenstein, “Les Houches Lectures,” Preprint NYU/TR9/82, New York University (1982).Google Scholar
  5. 5.
    M. Gaudin, La Fonction d'Onde de Bethe, Masson, Paris (1983).Google Scholar
  6. 6.
    O. Babelon, H. J. de Vega and C. M. Viallet, Nucl. Phys. B.220, 13 (1983).Google Scholar
  7. 7.
    V. O. Tarasov, L. A. Takhtadzhyan, and L. D. Faddeev, Teor. Mat. Fiz.,57, 163 (1983).Google Scholar
  8. 8.
    P. P. Kulish, N. Yu. Reshetikhin, and E. K. Sklyanin, Lett. Math. Phys.,5, 393 (1981).Google Scholar
  9. 9.
    P. P. Kulish, in: International Symposium on Selected Problems of Statistical Mechanics [in Russian], JINR, Dubna (1981), pp. 147–158.Google Scholar
  10. 10.
    L. A. Takhtajan, Phys. Lett. A,87, 479 (1982); H. M. Babujian, Nucl. Phys. B,215, 317 (1983).Google Scholar
  11. 11.
    P. P. Kulish and N. Yu. Reshetikhin, Zap. Nauchn. Semin. LOMI,101, 101 (1981).Google Scholar
  12. 12.
    K. Sogo, Phys. Lett. A,104, 51 (1984).Google Scholar

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • A. A. Vladimirov

There are no affiliations available

Personalised recommendations